# SDR DXTA2025060203678

- Difficulty date: May 28, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N431QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500507
- Aircraft time: 5,411 hours, 4,218 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPEAT X3 WRITE UP. STRONG MOLD ODOR AFTER ENGINE START AND PROGRESSED DURING FLIGHT. ODOR EXTREMELY STRONG WITH BOTH CREW MEMBERS DEVELOPING A HACKING COUGH AND SINUS ISSUES DURING THE FLIGBT AND ONE CREW MEMBER DEVELOPING A HEADACHE. CORRECTIVE ACTION: ARRIVED ON SITE AND PERFORMED ENGINE RUNS FOR APPROXIMATELY 45 MIN ON BOTH ENGINES INDIVIDUALLY AT VARIOUS POWER SETTLINGS AND TEMP SETTINGS WITH NO ODOR OBSERVED IN CABIN. PER REQUEST FROM PWC COMPLETED FULL BORESCOPE INSPECTION ON BOTH ENGINE COMPRESSOR SECTIONS FOR POSSIBLE CAUSE OF ODOR REPORTED BY CREW. NO FINDINGS WITH LH ENGINE AT THIS TIME. DUE TO FINDINGS ON RH ENGINE, REMOVED AND REPLACED RH ENGINE. REFERENCE SQUAWK 3.1 OF THIS WO FOR WORK PERFORMED. AFTER COMPLETING RH ENGINE  ACCOMPLISHED ADDITIONAL ENGINE RUNS ON BOTH ENGINES INDIVIDUALLY AT VARIOUS POWER SETTINGS AND CABIN TEMPERATURE SETTINGS WITH NO ODOR OBSERVED IN CABIN AT THIS TIME. ALL MAINTENANCE DONE IAW PWS35E EMM 72-00-00 AND EMB 505 AMM 71-00-00.
